# SDR VNAA2010012800013

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 14,081 hours, 14,691 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ANTI-ICE DUCT WARNING MESSAGE DURING ROTATION ON TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED HEAT SENSING ELEMENT A15WK AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOE SERVICE.
